# SDR AALA202401263418

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N449AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10747
- Aircraft time: 7,580 hours, 2,022 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAX DUE TO THE FLIGHT CREW RECIEVING A FLIGHT CONTROL SLATS FAULT WHILE REQUESTING FLAPS AT 225K. FLAPS AND SLATS DID NOT EXTEND. FLIGHT CREW PERFORMED QRH PROCEDURE FOR LANDING. THE AIRCRAFT LANDED SAFELY AT LAX AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
